| Model Number |
EGIA30CTAV |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when attaching the cartridge to the device on the second firing during a lobectomy, the firing stopped halfway.The sales representative confirmed that the thread went forward and staple pusher was pushed up.It was stated that there was a high possibility that the vent occurred because of the attachment of the cartridge after the firing.The procedure was completed with another device.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection of the returned product noted that the reload was fully fired.Staple pushers were visible at the zero cut line.Functionally the reload was loaded into a pmv representative instrument and was cycled without hesitation or binding.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.